Cookies?
Library Header Image
LSE Research Online LSE Library Services

Browse by Sets

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | B | C | E | G | H | J | K | L | M | O | P | S | V | Z
Number of items: 66.

A

Allen, Peter (2007) Almost every 2-SAT function is unate. Israel Journal of Mathematics, 161 (1). pp. 311-346. ISSN 0021-2172

Alpern, Steve (2007) Rendezvous search with revealed information: applications to the line. Journal of Applied Probability, 44 (1). pp. 1-15. ISSN 0021-9002

Alpern, Steve and Katrantzi, Ioanna (2007) Equilbria of two-sided matching games. . London School of Economics and Political Science, London, UK.

Amini, O, Esperet, L and van den Heuvel, J (2007) Frugal colouring of graphs. . London School of Economics and Political Science, London, UK.

Anthony, Martin (2007) Advanced mathematical analysis. . University of London Press, London, UK.

Anthony, Martin (2007) On the generalization error of fixed combinations of classifiers. Journal of Computer and System Sciences, 73 (5). pp. 725-734. ISSN 0022-0000

B

Barmpalias, George, Lewis-Pye, Andrew and Soskova, Mariya (2007) Working with the LR degrees. In: Cai, Jin-Yi, Cooper, S. Barry and Zhu, Hong, (eds.) Theory and Applications of Models of Computation: 4th International Conference, Tamc 2007, Shanghai, China, May 22-25, 2007. Lecture notes in computer science (4484). Springer, Berlin, pp. 89-99. ISBN 9783540725039

Batu, Tugkan, Berenbrink, Petra and Cooper, Colin (2007) Balanced allocations: balls-into-bins revisited and chains-into-bins. LSE-CDAM-2007-34. London School of Economics and Political Science, London, UK.

Batu, Tugkan, Berenbrink, Petra and Sohler, Christian (2007) A sublinear-time approximation scheme for bin packing. CDAM Research Reports (LSE-CDAM-2007-33). London School of Economics and Political Science, London, UK.

Biggs, Norman (2007) The critical group from a cryptographic perspective. Bulletin London Mathematical Society, 39 (5). pp. 829-836. ISSN 0024-6093

Bingham, N. H. and Ostaszewski, Adam (2007) Analytic automaticity: the theorems of Jones and Kominek. . London School of Economics and Political Science, London, UK.

Bingham, N. H. and Ostaszewski, Adam (2007) Beyond Lebesgue and Baire: generic regular variation. . London School of Economics and Political Science, London, UK.

Bingham, N. H. and Ostaszewski, Adam (2007) Beyond the theorems of Steinhaus and Ostrowski: combinatorial versions. . London School of Economics and Political Science, London, UK.

Bingham, N. H. and Ostaszewski, Adam (2007) Duality and the Kestelman-Borwein-Ditor theorem. . London School of Economics and Political Science, London, UK.

Bingham, N. H. and Ostaszewski, Adam (2007) Generic subadditive functions. . London School of Economics and Political Science, London, UK.

Bingham, N. H. and Ostaszewski, Adam (2007) Genericity and the Kestelman-Borwein-Ditor Theorem. . London School of Economics and Political Science, London, UK.

Bingham, N. H. and Ostaszewski, Adam (2007) Homotopy and the Kestelman-Borwein-Ditor theorem. . London School of Economics and Political Science, London, UK.

Bingham, N. H. and Ostaszewski, Adam (2007) New automatic properties: subadditivity, convexity, uniformity. . London School of Economics and Political Science, London, UK.

Bingham, N. H. and Ostaszewski, Adam (2007) Very slowly varying functions - II. . London School of Economics and Political Science, London, UK.

Bingham, N. H. and Ostaszewski, Adam (2007) The converse Ostrowski theorem. . London School of Economics and Political Science, London, UK.

Brightwell, Graham (2007) On external subgraphs of a random graph. In: Proceedings of the Eighteenth Annual ACM-SIAM Symposium on Discrete Algorithms. Association for Computing Machinery and Society for Industrial and Applied Mathematics, New York; Philadelphia, USA, pp. 477-485. ISBN 9780898716245

Brightwell, Graham, Panagiotou, Konstantinos and Steger, Angelika (2007) On extremal subgraphs of random graphs. In: 18th ACM-SIAM Symposium on Discrete Algorithms, 2007-01-07 - 2007-01-09.

Brightwell, Graham and Winkler, P (2007) Submodular percolation. . London School of Economics and Political Science, London, UK.

Böttcher, Julia, Schacht, Mathais and Taraz, Anusch (2007) On the bandwidth conjecture for 3-colourable graphs. In: Proceedings of the Eighteenth Annual ACM-SIAM Symposium on Discrete Algorithms. Society for industrial and applied mathematics, pp. 618-626. ISBN 9780898716245

C

Cereceda, L, van den Heuvel, J and Johnson, M (2007) Mixing 3-colourings in bipartite graphs (extended abstract). In: Brandstädt, Andreas, Kratsch, Dieter and Müller, Haiko, (eds.) Graph-Theoretic Concepts in Computer Science : 33rd International Workshop. WG 2007, Dornburg, Germany, June 21-23, 2007. Springer, Berlin, Germany, pp. 166-177. ISBN 9783540748380

Cereceda, L, van den Heuvel, Jan and Johnson, M (2007) Finding paths between 3-colourings. . London School of Economics and Political Science, London, UK.

Cereceda, L, van den Heuvel, Jan and Johnson, M (2007) Mixing 3-colourings in bipartite graphs. . London School of Economics and Political Science, London, UK.

Curtain, RF, Mikkola, KM and Sasane, Amol (2007) The Hilbert-Schmidt property of feedback operators. Journal of Mathematical Analysis and Its Applications, 329 (2). pp. 1145-1160. ISSN 0022-247X

E

Eaton, Nancy, Furedi, Z, Kostochka, Alexandr V and Skokan, Jozef (2007) Three representations of graphs. European Journal of Combinatorics, 28 (4). pp. 1087-1098. ISSN 0195-6698

G

Gapeev, Pavel V, Sottinen, T and Valkeila, E (2007) Robust replication under model uncertainty. LSE-CDAM-2007-28. London School of Economics and Political Science, London, UK.

Gapeev, Pavel V. (2007) Discounted optimal stopping for maxima of some jump-diffusion processes. Journal of Applied Probability, 44 (3). pp. 713-731. ISSN 0021-9002

Gapeev, Pavel V. (2007) Perpetual barrier options in jump-diffusion models. Stochastics: an International Journal of Probability and Stochastic Processes, 79 (1 & 2). pp. 139-154. ISSN 1744-2508

H

Haxell, Penny, Luczak, Tomasz, Peng, Yuejian, Rodl, V, Rucinski, Andrzej and Skokan, Jozef (2007) The Ramsey number for hypergraph cycles II. . London School of Economics and Political Science, London, UK.

Hovakimyan, N, Lavretsky, E and Sasane, Amol (2007) Dynamic inversion for nonaffine-in-control systems via time-scale separation. Journal of Dynamical and Control Systems, 13 (4). pp. 451-465. ISSN 1079-2724

J

Janson, S and Luczak, Malwina (2007) Asymptotic normality of the k-core in random graphs. . London School of Economics and Political Science, London, UK.

Janson, S and Luczak, Malwina (2007) A new approach to the giant component problem. CDAM Research Report Series (LSE-CDAM-2007-38). London School of Economics and Political Science, London, UK.

Janson, S and Luczak, Malwina (2007) A simple solution to the k-core problem. Random Structures and Algorithms, 30 (1-2). pp. 50-62. ISSN 1042-9832

K

Kohayakawa, Yoshiharu, Rödl, Vojtech, Schacht, Mathias, Sissokho, Papa and Skokan, Jozef (2007) Turán's theorem for pseudo-random graphs. Journal of Combinatorial Theory, Series A, 114 (4). pp. 631-657. ISSN 0097-3165

L

Levin, D, Luczak, Malwina and Peres, Y (2007) Glauber dynamics for the mean-field Ising model: cut-off, critical power law, and metastability. . London School of Economics and Political Science, London, UK.

Lewis-Pye, Andrew (2007) Π10 classes, strong minimal covers and hyperimmune-free degrees. Bulletin of the London Mathematical Society, 39 (6). pp. 845-855. ISSN 0024-6093

Lewis-Pye, Andrew (2007) A random degree with strong minimal cover. Bulletin of the London Mathematical Society, 39 (5). pp. 848-856. ISSN 0024-6093

Lewis-Pye, Andrew (2007) A single minimal complement for the c.e. degrees. Transactions of the American Mathematical Society, 359 (12). pp. 5817-5865. ISSN 0002-9947

Lewis-Pye, Andrew and Barmpalias, George (2007) Randomness and the linear degrees of computability. Annals of Pure and Applied Logic, 145 (3). pp. 252-257. ISSN 0168-0072

Lewis-Pye, Andrew, Montalbán, Antonio and Nies, André (2007) A weakly 2-random set that is not generalized low. In: Cooper, S. Barry, Löwe, Benedikt and Sorbi, Andrea, (eds.) Computation and Logic in the Real World: Third Conference on Computability in Europe, Cie 2007, Siena, Italy, June 18-23, 2007. Lecture notes in computer science (4497). Springer, Berlin, pp. 474-477. ISBN 9783540730002

Luczak, Malwina and McDiarmid, C (2007) Asymptotic distributions and chaos for the supermarket model. Electronic Journal of Probability, 12. pp. 75-99. ISSN 1083-6489

Luczak, Malwina and McDiarmid, C (2007) Balanced routing of random calls. . London School of Economics and Political Science, London, UK.

Luczak, Malwina and Spencer, J (2007) The second largest component in the supercritical 2D Hamming graph. . London School of Economics and Political Science, London, UK.

M

Marciniszyn, M, Skokan, Jozef, Spohel, R and Stegar, A (2007) Asymmetric Ramsey properties of random graphs involving cliques. . London School of Economics and Political Science, London, UK.

Merhi, A and Zervos, Mihail (2007) A model for reversible investment capacity expansion. SIAM Journal on Control and Optimization, 46 (3). pp. 839-876. ISSN 0363-0129

Mikkola, KM and Sasane, Amol (2007) A spectrally minimal realization formula for the Hardy algebra. Complex Analysis and Operator Theory, 1 (4). pp. 621-628. ISSN 1661-8254

Mikkola, Kalle and Sasane, Amol J. (2007) Tolokonnikov’s Lemma for Real H ∞ and the Real Disc Algebra. Complex Analysis and Operator Theory, 1 (3). pp. 439-446. ISSN 1661-8254

O

Ostaszewski, Adam and Gietzmann, Miles (2007) Value creation with dyes disclosure option: optimal risk-shielding with an upper tailed disclosure strategy. . London School of Economics and Political Science, London, UK.

P

Pretorius, Lou M. and Swanepoel, Konrad (2007) A generalised Sylvester-Gallai theorem. Die Suid-Afrikaanse Tydskrif Vir Natuurwetenskap En Tegnologie, 26 (1). pp. 8-13. ISSN 0254-3486

S

Sasane, Amol (2007) Noncoherence of some rings of functions. Proceedings of the American Mathematical Society, 135 (7). pp. 2107-2111. ISSN 0002-9939

Sasane, Amol (2007) Properties of a subalgebra of H{infty}(D) and stabilization. IMA Journal of Mathematical Control and Information, 25 (1). pp. 1-21. ISSN 0265-0754

Sasane, Amol (2007) An operator corona theorem for some subspaces of the Hardy space. Integral Equations and Operator Theory, 59 (2). pp. 245-256. ISSN 0378-620X

Sasane, Amol and Treil, S R (2007) Estimates in corona theorems for some subalgebras of the Hardy space. Arkiv FöR Matematik, 45 (2). pp. 351-380. ISSN 0004-2080

Simon, Robert (2007) How many times can a function be iterated? . London School of Economics and Political Science, London, UK.

Simon, Robert (2007) The structure of non-zero-sum stochastic games. Advances in Applied Mathematics, 38 (1). pp. 1-26. ISSN 0196-8858

Swanepoel, Konrad (2007) Upper bounds for edge-antipodal and subequilateral polytopes. Periodica Mathematica Hungarica, 54 (1). pp. 99-106. ISSN 0031-5303

Swanepoel, Konrad (2007) The local Steiner problem in finite-dimensional normed spaces. Discrete and Computational Geometry, 37 (3). pp. 419-442. ISSN 0179-5376

V

van den Heuvel, Jan, Havet, F, McDiarmid, C and Reed, B (2007) List colouring squares of planar graphs (extended abstract). Electronic Notes in Discrete Mathematics, 29. pp. 515-519. ISSN 1571-0653

van der Hofstad, R and Luczak, Malwina (2007) Random subgraphs of the 2D Hamming graph: the supercritical phase. . London School of Economics and Political Science, London, UK.

von Stengel, Bernhard (2007) Equalibrium computation for two-player games in strategic and extensive form. In: Nisan, N, Roughgarden, T and Tardos, E, (eds.) Algorithmic Game Theory. Cambridge University Press, Cambridge, UK, pp. 53-78. ISBN 9780521872829

von Stengel, Bernhard (2007) Games, geometry, and the computational complexity of finding equilibria. In: Proceedings of the 11th Conference on Theoretical Aspects of Rationality and Knowledge - Tark '07. ACM Press, New York, USA, pp. 4-5.

Z

Zervos, Mihail (2007) The solution to a second order linear ordinary differential equation with a non-homogeneous term that is a measure. Stochastics: an International Journal of Probability and Stochastic Processes, 79 (3 and). pp. 363-382. ISSN 1744-2508

This list was generated on Tue Jan 28 07:05:13 2020 GMT.